# SDR DALA1226110924

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 61,531 hours, 47,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY ESCAPE LIGHTING IN THE AFT CABIN WAS INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING AND FUNCTIONALLY CHECKED THE SYSTEM.
